Fibro Drugs and problems


I'm on gabapentin for fibro pain - I started taking it at the end of July. I noticed a few higher than usual blood pressure readings towards the end of August and now every reading is high. Has anybody else had blood pressure probs from Gabapentin? What other drugs do you take for your fibro and what works for you?

The doctor has tried me on SSRIs but even on a small dose I could not stand up - felt like the worst hangover ever.

4 Replies

  • Yes

    Just checked mine 165/90 with Blood Pressure tablets

    Having annual review Wednesday will discuss

  • I found pregabelin helped me.

  • Hi Badbunny

    I am so sorry to read that you are having blood pressure issues due to your medications, and I would definitely discuss this issue with your GP to see what can be done about the problem. Sadly, by the very nature of these types of medications there are side effects, I have pasted you the NHS Choices page on side effects for this below. I hope that you find this useful:

    NHS Choices - Gabapentin Side Effects:

    I want to wish you all the best of luck with finding a more suitable medication.

    All my hopes and dreams for you


  • Thanks for your help. My doctor says that blood pressure problems are not a side effect of the drug and it is not shown on the NHS choices website - but is shown on others. I've halved my dose and my BP has come down which is further evidence of Gabapentin's effect. I'll have another go at speaking to my GP

You may also like...